Alert archive / Wisconsin / Gale Warnings in 2010
Gale Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at May 10, 2010, 3:21 AM CDT. It took effect at May 11, 2010, 1:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2010, 3:21 AM CDT (08:21 UTC)
- In effect from
- May 11, 2010, 1:00 AM CDT
- Expired
- May 11, 2010, 1:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
847 WHUS73 KMKX 100821 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CDT MON MAY 10 2010 ...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY... .A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY. LOOK FOR INCREASING EASTERLY WINDS LATE THIS AFTERNOON... REACHING GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD VERY RAPIDLY TONIGHT...REACHING NEARLY 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST. LMZ643>646-101630- /O.UPG.KMKX.SC.Y.0035.100511T0300Z-100512T0300Z/ /O.NEW.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CDT MON MAY 10 2010 ...GALE WARNING IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS AFTERNOON... REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DAVIS
6 follow-up statements
226 WHUS73 KMKX 101447 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 947 AM CDT MON MAY 10 2010 ...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY... .A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY. LOOK FOR INCREASING EASTERLY WINDS LATE THIS AFTERNOON... REACHING GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD VERY RAPIDLY TONIGHT...REACHING NEARLY 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST. LMZ643>646-102300- /O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 947 AM CDT MON MAY 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS AFTERNOON... REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV
498 WHUS73 KMKX 102025 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT MON MAY 10 2010 ...GALE FORCE WINDS EXPECTED TONIGHT INTO TUESDAY... .A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY. LOOK FOR INCREASING EASTERLY WINDS LATE THIS EVENING...REACHING GALE FORCE LEVELS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD VERY RAPIDLY TONIGHT...WITH HIGH WAVES EXPECTED THROUGH MUCH OF TUESDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST. LMZ643>646-110430- /O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT MON MAY 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. EXPECT INCREASING EAST TO SOUTHEAST WINDS THIS EVENING... REACHING EAST GALES OF 35 KNOTS SHORTLY AFTER MIDNIGHT TONIGHT. WAVES WILL BUILD RAPIDLY OVERNIGHT...REACHING NEARLY 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV
296 WHUS73 KMKX 110248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 PM CDT MON MAY 10 2010 ...GALE FORCE WINDS EXPECTED LATE TONIGHT INTO TUESDAY... .A VIGOROUS LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATER TODAY AND TONIGHT...TRACKING JUST SOUTH OF WISCONSIN ON TUESDAY. LOOK FOR INCREASING EASTERLY WINDS LATE TONIGHT...REACHING GALE FORCE LEVELS EARLY MORNING ON TUESDAY. WAVES WILL BUILD VERY RAPIDLY LATE TONIGHT...WITH HIGH WAVES EXPECTED THROUGH MUCH OF TUESDAY. WINDS AND WAVES WILL GRADUALLY SUBSIDE LATE TUESDAY AFTERNOON AND INTO THE EVENING AS THE LOW PULLS AWAY TO THE EAST. LMZ643>646-111100- /O.CON.KMKX.GL.W.0007.100511T0600Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 PM CDT MON MAY 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT TUESDAY. EXPECT INCREASING EAST WINDS THIS EVENING...REACHING EAST GALES OF 35 KNOTS DURING EARLY MORNING ON TUESDAY. WAVES WILL BUILD RAPIDLY OVERNIGHT...TO 8 TO 12 FEET BY TUESDAY MORNING. WINDS AND WAVES WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GEHRING
856 WHUS73 KMKX 110851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 AM CDT TUE MAY 11 2010 ...GALE FORCE WIND GUSTS EXPECTED THIS MORNING... .A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN AS A RESULT OF APPROACHING LOW PRESSURE OVER SOUTHEAST IOWA WILL RESULT IN WIND GUSTS REACHING GALE FORCE LEVELS FOR A TIME THIS MORNING. THIS STRONG WINDS WILL ALSO CAUSE WAVE HEIGHTS TO RAPIDLY BUILD TO 6 TO 10 FEET THIS MORNING. THE PRESSURE GRADIENT WILL RAPIDLY WEAKEN LATE THIS MORNING AND AFTERNOON RESULTING IN DIMINISHING WINDS AND SUBSIDING WAVES. LMZ643>646-111700- /O.CON.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 AM CDT TUE MAY 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. EAST GALES TO 35 KNOTS ARE EXPECTED FOR A TIME THIS MORNING. THESE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 10 FEET. THE WINDS WILL RAPIDLY DIMINISH TO BETWEEN 10 AND 20 KNOTS THIS AFTERNOON AS WAVES GRADUALLY SUBSIDE. THE GALE WARNING WILL LIKELY BE REPLACED BY A SMALL CRAFT ADVISORY FOR A TIME LATE THIS MORNING AND AFTERNOON AS WINDS AND WAVES DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MBK
130 WHUS73 KMKX 111508 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1008 AM CDT TUE MAY 11 2010 ...GALE FORCE WIND GUSTS EXPECTED THROUGH EARLY AFTERNOON... .A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN...AS A RESULT OF APPROACHING LOW PRESSURE OVER NORTHWEST ILLINOIS...WILL RESULT IN WIND GUSTS REACHING GALE FORCE LEVELS FOR A TIME INTO EARLY THIS AFTERNOON. THE STRONG WINDS WILL ALSO CAUSE WAVE HEIGHTS TO RAPIDLY BUILD TO 6 TO 10 FEET DURING THIS TIME. THE PRESSURE GRADIENT WILL RAPIDLY WEAKEN BY MID AFTERNOON...RESULTING IN DIMINISHING WINDS. A SMALL CRAFT ADVISORY WILL BE NEEDED FROM MID AFTERNOON TO EARLY EVENING...DUE TO THE SLOWLY SUBSIDING HIGH WAVES. LMZ643>646-111800- /O.CON.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1008 AM CDT TUE MAY 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. EAST GALES TO 35 KNOTS ARE EXPECTED FOR A TIME THROUGH EARLY AFTERNOON. THESE STRONG WINDS WILL CAUSE WAVES TO BUILD TO 6 TO 10 FEET. THE WINDS WILL RAPIDLY DIMINISH TO BETWEEN 10 AND 20 KNOTS...AND BECOME NORTHEAST BY MID AFTERNOON. THE GALE WARNING WILL BE REPLACED BY A SMALL CRAFT ADVISORY FROM MID AFTERNOON THROUGH EARLY THIS EVENING...AS HIGH WAVES OF 4 TO 6 FEET SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD
601 WHUS73 KMKX 111808 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 108 PM CDT TUE MAY 11 2010 ...BRISK WINDS AND HIGH WAVES EXPECTED INTO THE EVENING... .LOW PRESSURE WILL CONTINUE TO WEAKEN AS IT SHIFTS SOUTH OF THE AREA THIS AFTERNOON AND THIS EVENING. BRISK EAST TO NORTHEAST WINDS WILL WEAKEN THIS AFTERNOON. HIGH WAVES WILL LINGER INTO THE EARLY EVENING HOURS. LMZ643>646-120215- /O.EXP.KMKX.GL.W.0007.000000T0000Z-100511T1800Z/ /O.NEW.KMKX.SC.Y.0036.100511T1808Z-100512T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 108 PM CDT TUE MAY 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE TO WEAKEN THIS AFTERNOON. HIGH WAVES OF 5 TO 8 FEET THIS AFTERNOON WILL DIMINISH BELOW 4 FEET BY MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at May 9, 9:01 PM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, May 9, 9:01 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT SUN MAY 9 2010
.UPDATE...
WEAK MID LEVEL DBZ RETURNS AS A RESULT OF WEAK ISENTROPIC UPGLIDE
FROM 295 THETA LEVEL SHOWING UP IN NRN IA LAST FEW HOURS WEAKENING
AND TURNING TO THE SOUTHEAST. CONDENSATION PRESSURE DEFICITS ARE LESS
THAN 20MB ON THE LATEST RUC IN NE IA...HOWEVER LOWER CPD MAKE LITTLE
PROGRESS INTO SOUTH CENTRAL WI UNTIL VERY LATE TONIGHT AS IT
ENCOUNTERS DRIER AIR AND SUBSIDENCE FROM MID LEVEL RIDGING. FROM
LATEST 11-3.9 MICRON IMAGERY...CIRRUS CLOUDS APPEAR TO BE THINNING
UPSTREAM AS WELL...SO STILL THINKING TEMPS WILL FALL INTO THE 30S
IN MUCH OF THE EAST...PERHAPS LOW 30S IN THE MORE SUSCEPTIBLE
AREAS LIKE THE KSBM...KETB AND KBUU AREAS. HENCE WL CONTINUE FROST
ADVISORY RUN FOR LATE TONIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 7 AM CDT MONDAY FOR WIZ046-047-051-
052-057>060-064>066-070>072.
LM...SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 10 PM CDT TUESDAY FOR
LMZ643>646.
&&
MBKHazardous weather outlook, May 9, 3:55 PM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 PM CDT SUN MAY 9 2010 WIZ046-047-051-052-056>060-062>072-102100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 355 PM CDT SUN MAY 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT FROST IS POSSIBLE AGAIN TONIGHT...MAINLY NORTH AND EAST OF MADISON AND AWAY FROM THE LAKE SHORE. A FROST ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. YET ANOTHER LOW WILL BRING A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-102100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 PM CDT SUN MAY 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS MONDAY EVENING THROUGH TUESDAY EVENING AS LOW PRESSURE MOVES THROUGH THE REGION. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THIS PERIOD. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO TUESDAY MORNING...AND AGAIN THURSDAY MORNING. DDV WWW.WEATHER.GOV/MKX
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.